# SDR UIEA2018100102138

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,890 hours, 19,326 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS: " L STRUT DUCT LEAK" FL 390, QRH ACCOMPLISHED L DUCT PRESS 5 PSI RT DUCT PRESS 31 PSI. FOUND LOOSE V-BAND CLAMP IN PYLON JUST FWD OF PRSOV RE-TORQUED V-BAND CLAMP AND RAN ENGINE, NO DUCT LEAK NOTED AT THIS TIME. REF AMM 70-50-00 AND 71-00-00.
